# SDR SWAA2025060577373

- Difficulty date: June 2, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N8869L
- Make and model: Boeing 737-8
- Aircraft serial: 42688
- Aircraft time: 6,496 hours, 3,549 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cabin Air Sys
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADVERSE SMELL AFT CABIN. RTN TO GATE <[01].  02 - INSPECTED PER [AMM 05-51-56-201-MAX (SMOKE OR FUMES IN CABIN - MAINTENANCE PRACTICES (CONDITIONAL INSPECTION) - PERMANENT)].
